# SDR ORJA9718

- Difficulty date: February 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N871RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49788
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B004AD073
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS STAY ON AFTER SHUTTING POWER OFF.  RECYCLING POWER DOES NOT RECTIFY, LIGHT REMAIN ON.  REPLACED FORWARD BATTERY POWER SUPPLY.  OPS CHECK NOW OK.  LOAN FROM AA LBD108183.  (M)
